Common fixed-point theorems for nonlinear weakly contractive mappings

S. Chandok, M. S. Khan, M. Abbas

Research output: Contribution to journalArticle

3 Citations (Scopus)


Some common fixed-point results for mappings satisfying a nonlinear weak contraction condition within the framework of ordered metric spaces are obtained. The accumulated results generalize and extend several comparable results well-known from the literature.

Original languageEnglish
Pages (from-to)594-601
Number of pages8
JournalUkrainian Mathematical Journal
Issue number4
Publication statusPublished - 2014


ASJC Scopus subject areas

  • Mathematics(all)

Cite this